# SDR ZW0A0300602

- Difficulty date: January 13, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 21,478 hours, 6,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY LIGHT WAS INOPERATIVE AT SEAT ROW 5L AND ONE AT ROW 25R.  REPLACED THE LAMP AT BOTH LOCATIONS.  CHECK-C 12-6-02 MCI.  --CLOSED---
